MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW LXA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW LXA; TISSUE HEART VALVE
Model Number LXA21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2014 a mitroflow lxa21 was implanted.On (b)(6) 2018 the device was explanted and replaced with a crown cna23 aortic heart valve implant.No further information was received.
 
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa23, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at (b)(4).The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa23 mitroflow aortic pericardial heart valve at the time of manufacture and release.Additional information received identified no further information is available.Because the device is not available for return and no further information is available the root cause of the event cannot be determined at this time.If further information is received the case will be reassessed.Fields changed.

Brand Name
MITROFLOW LXA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key7705313
Report Number3004478276-2018-00247
Device Sequence Number19015728
Product Code LWR
UDI-Device Identifier00896208000108
UDI-Public(01)00896208000108(240)LXA21(17)180731
Combination Product (Y/N)N
Initial Reporter CountryCY
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model NumberLXA21
Device Catalogue NumberLXA21
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR